RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaidenberg, Mikhail Grigor'evich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 27
Presentations: 1

Number of views:
This page:1419
Abstract pages:5152
Full texts:1708
References:412
E-mail: ; ;

http://www.mathnet.ru/eng/person19993
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zaidenberg.mikhail-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/196553

Publications in Math-Net.Ru
2018
1. Yuri Prokhorov, Mikhail Zaidenberg, “Fano–Mukai fourfolds of genus 10 as compactifications of $\mathbb{C}^4$”, Eur. J. Math., 4:3 (2018),  1197–1263  mathnet  isi  scopus
2017
2. Yu. Prokhorov, M. Zaidenberg, “New examples of cylindrical Fano fourfolds”, Adv. Stud. Pure Math., 75 (2017),  443–463  mathnet  isi
2016
3. Yuri Prokhorov, Mikhail Zaidenberg, “Examples of cylindrical Fano fourfolds”, Eur. J. Math., 2:1 (2016),  262–282  mathnet  mathscinet  zmath  isi  elib  scopus
2014
4. T. Kishimoto, Yu. Prokhorov, M. Zaidenberg, “Unipotent group actions on del Pezzo cones”, Algebr. Geom., 1:1 (2014),  46–56  mathnet  mathscinet  zmath
5. T. Kishimoto, Yu. Prokhorov, M. Zaidenberg, “Affine cones over Fano threefolds and additive group actions”, Osaka J. Math., 51:4 (2014),  1093–1113  mathnet  mathscinet  zmath  isi  scopus
2013
6. T. Kishimoto, Yu. Prokhorov, M. Zaidenberg, “$\mathbb{G}_\alpha$-actions on affine cones”, Transform. Groups, 18:4 (2013),  1137–1153  mathnet  mathscinet  zmath  isi  scopus
2012
7. I. V. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan, “Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity”, Mat. Sb., 203:7 (2012),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 203:7 (2012), 923–949  isi  scopus
2009
8. M. G. Zaidenberg, “Hyperbolicity of Generic Deformations”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  39–46  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:2 (2009), 113–118  isi  scopus
2005
9. M. G. Zaidenberg, B. Shiffman, “New Examples of Kobayashi Hyperbolic Surfaces in $\mathbb{CP}^3$”, Funktsional. Anal. i Prilozhen., 39:1 (2005),  90–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:1 (2005), 76–79  isi  scopus
1999
10. M. G. Zaidenberg, “Exotic algebraic structures on affine spaces”, Algebra i Analiz, 11:5 (1999),  3–73  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:5 (2000), 703–760
1997
11. Mikhail G. Zaidenberg, “A representation of isometries on function spaces”, Mat. Fiz. Anal. Geom., 4:3 (1997),  339–347  mathnet  zmath
12. A. Skorik, M. G. Zaidenberg, “On isometric reflections in Banach spaces”, Mat. Fiz. Anal. Geom., 4:1/2 (1997),  212–247  mathnet
1996
13. S. Yu. Orevkov, M. G. Zaidenberg, “On rigid rational cuspidal plane curves”, Uspekhi Mat. Nauk, 51:1(307) (1996),  149–150  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 51:1 (1996), 179–180  isi  scopus
1994
14. M. G. Zaĭdenberg, “Ramanujam surfaces, $\mathbb C^{**}$-families and exotic algebraic structures on $\mathbb C^n$”, Tr. Mosk. Mat. Obs., 55 (1994),  3–72  mathnet  mathscinet  zmath
1989
15. M. G. Zaidenberg, “A function-field analog of the Mordell conjecture: a noncompact version”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  731–752  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 61–81
1988
16. M. G. Zaidenberg, “Transcendental solutions of diophantine equations”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 322–324  isi
17. M. G. Zaidenberg, “Stability of hyperbolic imbeddedness and construction of examples”, Mat. Sb. (N.S.), 135(177):3 (1988),  361–372  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 351–361
1987
18. M. G. Zaidenberg, “Isotrivial families of curves on affine surfaces and characterization of the affine plane”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  534–567  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:3 (1988), 503–532
1986
19. M. G. Zaidenberg, “Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane”, Dokl. Akad. Nauk SSSR, 287:2 (1986),  272–276  mathnet  mathscinet  zmath
20. M. G. Zaidenberg, V. Ya. Lin, “Finiteness theorems for holomorphic mappings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 9 (1986),  127–193  mathnet  mathscinet
21. M. G. Zaidenberg, “Criteria for hyperbolic embedding of complements to hypersurfaces”, Uspekhi Mat. Nauk, 41:1(247) (1986),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:1 (1986), 249–250  isi
1985
22. M. G. Zaidenberg, “Rational actions of the group $\mathbf{C}^*$ on $\mathbf{C}^2$, their quasi-invariants and algebraic curves in $\mathbf{C}^2$ with Euler characteristic $1$”, Dokl. Akad. Nauk SSSR, 280:2 (1985),  277–280  mathnet  mathscinet  zmath
23. M. G. Zaidenberg, “Deformation and degeneration of complex hyperbolic pseudometrics and pseudovolumes”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  63–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 215–216  isi
24. M. G. Zaidenberg, “On hyperbolic embedding of complements of divisors and the limiting behavior of the Kobayashi–Rroyden metric”, Mat. Sb. (N.S.), 127(169):1(5) (1985),  55–71  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 55–70
1983
25. M. G. Zaidenberg, V. Ya. Lin, “An irreducible simply connected algebraic curve in $\mathbf{C}^2$ is equivalent to a quasihomogeneous curve”, Dokl. Akad. Nauk SSSR, 271:5 (1983),  1048–1052  mathnet  mathscinet  zmath
1980
26. M. G. Zaidenberg, “Theorems of Brody and Green on conditions for complete hyperbolicity of complex manifolds”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 311–313  isi
1979
27. M. G. Zaidenberg, V. Ya. Lin, “On bounded domains of holomorphy that are not holomorphically contractible”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  282–285  mathnet  mathscinet  zmath
1977
28. M. G. Zaidenberg, “On isometric classification of symmetric spaces”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  283–286  mathnet  mathscinet  zmath
1976
29. M. G. Zaidenberg, “Groups of isometries of Orlicz spaces”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  535–538  mathnet  mathscinet  zmath
30. M. G. Zaidenberg, A. I. Skorik, “An estimate for the resolvent of an elliptic differential operator”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 322–323
1975
31. M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov, “Banach bundles and linear operators”, Uspekhi Mat. Nauk, 30:5(185) (1975),  101–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:5 (1975), 115–175
1974
32. M. G. Zaidenberg, “Reduction of parametrically dependent matrices to canonical form”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 162–163
1971
33. D. G. Vodovoz, M. G. Zaidenberg, “On the number of generators in the algebra of continuous functions”, Mat. Zametki, 10:5 (1971),  537–540  mathnet  mathscinet  zmath; Math. Notes, 10:5 (1971), 746–748

1991
34. M. G. Zaidenberg, “Additions and corrections to the paper “Isotrivial families of curves on affine surfaces and characterization of the affine plane””, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  444–446  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 435–437  isi

Presentations in Math-Net.Ru
1. Гибкие многообразия и группы автоморфизмов
M. G. Zaidenberg
Globus Seminar
June 20, 2013 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019